# SDR SCNA97113

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Module Pigtail
- Part number: 0816901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING MODULE AND LIGHT RIPPED AT SEAT ROW 15.  DISCOVERED PIGTAIL ON LIGHT MODULE BROKEN AND SECTION OF FLOOR TRACK COVER DAMAGED.  REPLACED LIGHT MODULE PIGTAIL AND SECTION OF FLOOR TRACK COVER.
